# SDR CALA2021101401879

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stringer
- Part number: NA
- Condition: None
- Location: Strgr42lhfrr63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON BULK CARGO COMPT STGR 42L/H BETWEEN FR63 AND FR64 REPLACED STRINGER 42L, BETWEEN FR60 TO FR64, P/N: D5347041821800 BATCH: 0003848975 IAW A320 SRM 51-72-11-911-001 AND SRM 51-42-1 1. SFR# 1026673 MAINTENANCE ACCOMPLISHED BY V934585 ON WC 001494 3 AT ST ENGINEERING BFM
